CureZone   Log On   Join
Re: Tapering off Hydrocortisone.
 
dpier1987 Views: 3,526
Published: 7 years ago
 
This is a reply to # 2,195,990

Re: Tapering off Hydrocortisone.


Get this.

For the past 7 weeks I've been taking 10mg HC... not 20mg.

My pharmacy switched me from 10mg pills to 5mg pills and I didn't realize it.

So I've been splitting 5mg pills in half instead of 10mg. So essentially I've cut my dose in half...


... it's been one hell of a horrible 7 weeks, and I'm still feeling weak and sick from it, but it's improving.

To be honest, I don't really think there's anything wrong with my adrenals, just that they are currently hibernating because of the HC...

..as far as other symptoms... they were basically all leaky gut/candida symptoms with benzo w/d thrown in... So that's why I was going apesh!t and was put on.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  curezone.org

0.469 sec, (1)